MedElevator Войти в исследования
← Поиск публикаций

DOI 10.3109/15569527.2014.999861

Медицинская библиотека · Cutaneous and ocular toxicology · 2015

Half-and-half nails in a pediatric patient after chemotherapy.

Afsar Fatma Sule, Ozek Gulcihan, Vergin Canan

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Half-and-half nail, characterized by a reddish brown distal band with a sharply demarcated white proximal band, is a specific manifestation of chronic kidney disease, but it is unusual to occur after chemotherapy. We report a seven-year-old girl who developed half-and-half nails in her fingers one month after treatment with modified Berlin-Frankfurt-Munster protocol followed by maintenance therapy with oral methotrexate and 6-mercaptopurine for pre-B acute lymphoblastic leukemia.

Для цитирования: Afsar Fatma Sule, Ozek Gulcihan, Vergin Canan. Half-and-half nails in a pediatric patient after chemotherapy.. Cutaneous and ocular toxicology. 2015. DOI: 10.3109/15569527.2014.999861.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.